# SDR SWAA2023011986298

- Difficulty date: December 30, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537 Lbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL AT STA 537; LBL 2; WL 208.REMOVED AND REPLACED CRACKED BREAK PANEL AT STA 537; LBL 2; WL 208 IAW SRM 51-40-02-0G-0 AND AMM20-50-11-910-801.
